# SDR DALA2015110406718

- Difficulty date: October 11, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Dented
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON RT ELEVATOR CONTROL TAB UPPER SURFACE.  RT ELEVATOR TAB WAS REPLACED AND WILL BE INSTALLED UNDER CARD 2730-4182, JOB 001-0207.
